Flag

Q: puppy got first shots today & now acting strange!

September 18, 2008 | By mandy r. | 4 answers | Expired: 2243 days ago

puppy got first shots today & now acting strange!

Cookie had her first visit to the vet this morning & she is needing to go potty a lot! i took her out & she peed like 5 times in a small amount of time. could the vaccines cause a bladder infection? SHe had vaccines for distemper & HLP, Parvo & corona, & even a single heartgard.

Readers' Answers (4)
Sally B.
Flag

Sep 18, 2008

Maybe she is just nervous and upset. But if I was you, I would definitely call her vet to make sure she is not having any side effects.

Thumbs Up: 0 | Thumbs up!

Kristen C.
Flag

Sep 18, 2008

I think its unlikely that the vaccinations have caused a bladder infection, perhaps she is just stressed. The most common side effects to vaccines are Fever, Vomiting, Dirrhea and pain at the injection site. If she contiues to pee alot I would call your vet. Was she peeing alot before she went to the vet? Keep a close eye on her water intake, if she appears to be drinking more and peeing alot this could be a sign of infection, also if there is any change to the color or smell of her pee, you are probley dealing with an infection. When in doubt though, call the vet. Hope this helps. ~Kristen

Thumbs Up: 0 | Thumbs up!

Diane W.
Flag

Sep 20, 2008

It won't cause a bladder infection she may have drank more water due to stress. If you're worried it wouldn't hurt to call your vet.

Thumbs Up: 0 | Thumbs up!

You might also enjoy:

Got a question about your pet? Get the answers you need from Zootoo's community of pet experts and owners.

Advertisement

Advertisement

See more ›
Know the Answer?

There are always new questions that need answers. Contribute your knowledge about pets.

Need to know | Zootoo Website